MedElevator Войти в исследования
← Поиск публикаций
Urology · 2016

Axitinib-induced Pneumatosis Intestinalis and Acute Acalculous Cholecystitis in a Patient With Renal Cell Carcinoma.

СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kameda Tomohiro, Nakano Kazuhiko, Yamazaki Masahiro, Koshimizu Takeshi, Morita Tatsuo

Аннотация

A 71-year-old man with metastatic renal cell carcinoma presented with abdominal pain during treatment with axitinib. The diagnoses were axitinib-induced pneumatosis intestinalis (PI) and acute acalculous cholecystitis (AC). The patient's condition improved with antibiotics, bowel rest, and discontinuation of the axitinib therapy. This is the first case report in the literature. PI and AC induced by other vascular endothelial growth factor receptor tyrosine kinase inhibitors are usually self-limiting upon discontinuation of those uses, but can be life-threatening in some cases. We need to be aware of axitinib-induced PI and AC to avoid delayed or inappropriate treatments for them.